MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. HARMONIC ACE; INSTRUMENT, ULTRASONIC SURGICAL

ETHICON ENDO-SURGERY, LLC. HARMONIC ACE; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number HAR23
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 4/7/2026.D4 batch #: c9dv0n.Additional information was requested and the following was obtained: does the damage to the package compromise the sterility of the device? -no investigation summary: the product was returned for evaluation.Visual inspection was conducted on the returned device.The device was returned sealed inside its original packaging.Upon visual inspection, it was observed that the tyvek from the packaging was damaged; it was noted to have a hole in the tyvek, the hole was noted to be from the outside in.Additionally, a photo was provided and they showed the condition of the reported event.Due to the damages found on the packaging, a possible cause for these conditions is due to improper handling during transit or storage; it appears that the package hit a pointy surface and this caused the reported event.All the product is 100% inspected prior to release.The information you provided is compiled monitored and reviewed on a routine basis for any associated trends.As part of the quality process all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device lot/batch c9dv0n, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during an unknown surgery, before used on the patient, the package was found damaged.Changed to another one to complete surgery.There was no patient consequence reported.No additional information can be provided.

Brand Name
HARMONIC ACE
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key24802332
Report Number3005075853-2026-02606
Device Sequence Number10707090
Product Code LFL
UDI-Device Identifier10705036014430
UDI-Public(01)10705036014430(17)290228(10)C9DV0N
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120729
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHAR23
Device Lot NumberC9DV0N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown